# SDR SWIA201229732

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 9,466 hours, 5,701 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 0856KV9
- Part serial: 252192
- Condition: Failed
- Location: Left Pitot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4710, LEFT PITOT STATIC CAUTION MESSAGE.  REPLACED LEFT PITOT STATIC PROBE IN REFERENCE TO AMM.
